Alert archive / Oklahoma / Flash Flood Warnings in 2010

Flash Flood Warning 14, NWS Tulsa, OK

June 14, 2010Osage County, Pawnee County, Washington County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Jun 14, 2010, 2:48 AM CDT for Osage County, Pawnee County, Washington County, Oklahoma. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2010, 2:48 AM CDT (07:48 UTC)
Expired
Jun 14, 2010, 8:45 AM CDT
In force
6 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Osage County, OK, Pawnee County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 114 km from the middle of the area, began a volume at 07:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 8:30 AM CDTFLASH FLOOD8 Nw Hominy, OKWATER OVER MANY RURAL ROADS AND LOW WATER CROSSING AREAS NORTHWEST OF HOMINY. REPORTED BY OIL FIELD WORKER TRYING TO REACH PUMP SITES BETWEEN HOMINY AND FAIRFAX AREAS. FLOODING OBSERVED AS EARLY AS 830 AM...BUT CONTINUING AT 930 AM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 342 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 7.8 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2010-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2227 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2010-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2227 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1369 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.8
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

542 
WGUS54 KTSA 140748
FFWTSA
OKC113-117-147-141345-
/O.NEW.KTSA.FF.W.0014.100614T0748Z-100614T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
248 AM CDT MON JUN 14 2010

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  OSAGE COUNTY IN NORTHEAST OKLAHOMA
  PAWNEE COUNTY IN NORTHEAST OKLAHOMA
  WASHINGTON COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 845 AM CDT

* AT 246 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
THUNDERSTORMS WITH HEAVY RAIN ALONG AND NORTH A LINE EXTENDING FROM 
8 MILES EAST OF DEWEY TO 9 MILES WEST OF PAWNEE...MOVING NORTHEAST 
AT 20 MPH. RADAR INDICATES THAT 1 TO 2 INCHES OF RAIN HAS ALREADY   
FALLEN. ANOTHER 2 TO 3 INCHES WILL BE POSSIBLE THROUGH 845 AM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...BARTLESVILLE...RALSTON...OKESA...PAWHUSKA...FAIRFAX...
  BURBANK...SHIDLER...GRAINOLA...COPAN...FORAKER...PEARSONIA...
  BIGHEART AND HULAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

&&

LAT...LON 3700 9579 3692 9582 3667 9582 3625 9686
      3625 9692 3634 9693 3635 9703 3651 9704
      3656 9690 3659 9690 3659 9704 3670 9707
      3671 9705 3670 9694 3676 9689 3676 9683
      3679 9676 3700 9674

$$
1 follow-up statement
918 
WGUS74 KTSA 141130
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
630 AM CDT MON JUN 14 2010

OKC113-117-147-141345-
/O.CON.KTSA.FF.W.0014.000000T0000Z-100614T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON OK-OSAGE OK-PAWNEE OK-
630 AM CDT MON JUN 14 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 AM CDT FOR
PAWNEE...OSAGE AND WASHINGTON COUNTIES...

AT 624 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH HEAVY RAIN ALONG AND EAST OF A LINE EXTENDING 
FROM 3 MILES SOUTHEAST OF HULAH TO 2 MILES SOUTHEAST OF SKEDEE. 
SHOWERS AND THUNDERSTORMS WERE MOVING NORTHEAST AT 25 MPH. RADAR 
INDICATES THAT 1 TO 3 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 
INCH WILL BE POSSIBLE THROUGH 845 AM CDT...AS THUNDERSTORMS 
CONTINUE TO DEVELOP OVER NORTH CENTRAL OKLAHOMA AND MOVE OVER THE 
WARNED AREA.

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE COPAN...RALSTON...FAIRFAX...BURBANK...SHIDLER...PAWHUSKA...
FORAKER...GRAINOLA...PEARSONIA...BIGHEART AND HULAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.

&&

LAT...LON 3700 9579 3692 9582 3667 9582 3625 9686
      3625 9692 3634 9693 3635 9703 3651 9704
      3656 9690 3659 9690 3659 9704 3670 9707
      3671 9705 3670 9694 3676 9689 3676 9683
      3679 9676 3700 9674

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 11:42 PM CDT, 3 hours 6 minutes earlier.

Area forecast discussion, Jun 13, 11:42 PM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1142 PM CDT SUN JUN 13 2010

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.
FOR THE 6Z TAFS... A LINE OF WEAKENING THUNDERSTORMS WILL MOVE EASTWARD ACROSS
THE REGION OVERNIGHT. THIS ACTIVITY WILL AFFECT KTUL AND KRVS IN
OKLAHOMA... AND EVENTUALLY KXNA AND KFYV IN ARKANSAS. ADDITIONAL
THUNDERSTORMS ARE EXPECTED TO FORM WITHIN THE REGION DURING THE DAY
MONDAY... INTERMITTENTLY AFFECTING ALL TAF SITES. CEILINGS AND
VISIBILITIES ARE EXPECTED TO VARY BETWEEN VFR AND MVFR.

&&

.PREV DISCUSSION... /ISSUED 926 PM CDT SUN JUN 13 2010/

..UPDATE...

DISCUSSION...
NCNTRL OK/SCNTRL KS MCS CONTINUES TO PROPAGATE
ENE...AND HAVE NOTED SOME SWD DEVELOPMENT ALONG
THE SRN FRINGE OF THE CONVECTION OVER THE PAST
HOUR OR SO. THIS ACTIVITY WILL OVERSPREAD PARTS
OF NE OK IN THE NEXT 1-2 HOURS...WITH SOME ISOLATED
SEVERE WEATHER AND LOCALIZED FLASH FLOODING POSSIBLE.

RAISED POPS SOME OVER NE OK FOR THE REMAINDER OF
THE NIGHT...BUT LEFT CURRENT FLASH FLOOD WATCH AS IS.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 PM MONDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059.

AR...NONE.
&&

AVIATION...06
Hazardous weather outlook, Jun 13, 9:47 PM CDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
947 PM CDT SUN JUN 13 2010

ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
947 PM CDT SUN JUN 13 2010

...HEAVY RAINFALL TONIGHT AND AGAIN MONDAY NIGHT WITH FLASH FLOODING
POSSIBLE...

...RIVER FLOODING WILL ALSO BE POSSIBLE...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...AFTER 11 PM.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...AFTER 11 PM.

DISCUSSION...
A THUNDERSTORM COMPLEX WILL GRADUALLY MOVE INTO PARTS OF NORTHEAST
OKLAHOMA LATE THIS EVENING AND INTO THE OVERNIGHT HOURS. WHILE SOME
ISOLATED STRONG TO DAMAGING WINDS WILL BE POSSIBLE...THE MAIN THREAT
WILL BE HEAVY RAINFALL. RAINFALL AMOUNTS OF 2 TO 3 INCHES WILL BE
POSSIBLE...MAINLY TO THE NORTH OF INTERSTATE 44. LOCALLY HEAVIER
AMOUNTS MAY OCCUR...FURTHER ENHANCING THE FLASH FLOOD THREAT.

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR PARTS OF NORTHEAST
OKLAHOMA...NEAR THE KANSAS BORDER...FOR TONIGHT THROUGH EARLY MONDAY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
TUESDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
ANOTHER COMPLEX OF THUNDERSTORMS WILL LIKELY FORM MONDAY NIGHT
WITH GREATER POTENTIAL OF EFFECTING PARTS OF EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS. THE PATTERN WILL BE FAVORABLE FOR HEAVY
RAINFALL DUE TO THE EXTREMELY MOIST AIRMASS IN PLACE AND THE
POTENTIAL FOR TRAINING THUNDERSTORM CELLS NEAR A FRONTAL BOUNDARY
EXPECTED TO BE OVER THE AREA LATE MONDAY AND EARLY TUESDAY. THE
EXACT LOCATION OF HEAVIEST RAINFALL REMAINS UNCERTAIN BUT CONFIDENCE
IS INCREASING IN THE POTENTIAL OF A SIGNIFICANT RAINFALL EVENT
AFFECTING PARTS OF THE AREA MONDAY NIGHT INTO TUESDAY. THERE WILL
ALSO BE A LIMITED THREAT OF DAMAGING WINDS WITH THIS THUNDERSTORM
COMPLEX.

THE FRONTAL BOUNDARY WILL DISSIPATE BY MID WEEK WITH THUNDERSTORMS
BECOMING INCREASINGLY ISOLATED AND FOCUSED MORE ON THE HIGHER
TERRAIN AREAS OF SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. LOW
SEVERE WEATHER POTENTIAL WILL BE ASSOCIATED WITH THE THUNDERSTORM
ACTIVITY LATE IN THE WEEK...THOUGH BRIEF AND LOCALIZED HEAVY
RAINFALL WILL REMAIN A POSSIBILITY. ANOTHER FRONTAL BOUNDARY MAY
APPROACH THE AREA BY NEXT WEEKEND AND BRING AN INCREASED CHANCE
FOR THUNDERSTORMS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
FLOOD WATCHES MAY BE NEEDED FOR PARTS OF THE AREA MONDAY NIGHT INTO
TUESDAY...AND RAINFALL AMOUNTS WILL CONTINUE TO BE REFINED. RIVER
FLOODING MAY ALSO BECOME A CONCERN DURING THIS TIME.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jun 13, 10:16 PM CDT, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1016 PM CDT SUN JUN 13 2010

OKZ054-059-140415-
OSAGE OK-PAWNEE OK-
1016 PM CDT SUN JUN 13 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1115 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN OSAGE AND PAWNEE

AT 1016 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 23 MILES NORTHWEST OF APPERSON TO 33 MILES SOUTHWEST
OF APPERSON...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...SHIDLER...BURBANK AND GRAINOLA.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50
MPH...WHICH MAY OCCUR WELL BEFORE THE HEAVIEST RAINS ARRIVE.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3652 9677 3650 9704 3653 9701 3656 9690
      3659 9690 3660 9691 3658 9699 3659 9704
      3670 9707 3671 9705 3670 9694 3676 9689
      3676 9683 3679 9676 3700 9674 3700 9651
TIME...MOT...LOC 0316Z 264DEG 20KT 3698 9707 3655 9730
Special weather statement, Jun 13, 11:32 PM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1132 PM CDT SUN JUN 13 2010

OKZ054-140515-
OSAGE OK-
1132 PM CDT SUN JUN 13 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHERN AND CENTRAL OSAGE

AT 1132 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES NORTH OF PEARSONIA TO 8 MILES SOUTHWEST OF
FAIRFAX...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...PAWHUSKA...WYNONA...FAIRFAX...PEARSONIA AND
BIGHEART.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50
MPH...WITH THE STRONG WINDS PRECEEDING THE HEAVIEST RAINFALL.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3699 9601 3650 9633 3654 9673 3656 9675
      3656 9679 3700 9647 3700 9609
TIME...MOT...LOC 0432Z 267DEG 21KT 3698 9641 3648 9679
Special weather statement, Jun 14, 12:06 AM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1206 AM CDT MON JUN 14 2010

OKZ054-055-140600-
OSAGE OK-WASHINGTON OK-
1206 AM CDT MON JUN 14 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN WASHINGTON AND NORTHEASTERN OSAGE

AT 1205 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF HULAH TO 7 MILES SOUTHWEST OF
BIGHEART...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...BIGHEART...HULAH...BARTLESVILLE...
DEWEY AND COPAN.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50
MPH...WITH THE STRONG WINDS ARRIVING AHEAD OF THE HEAVIEST RAINS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3700 9579 3695 9579 3695 9581 3681 9581
      3672 9583 3673 9636 3700 9623
TIME...MOT...LOC 0505Z 262DEG 27KT 3700 9613 3676 9628
Special weather statement, Jun 14, 2:27 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
227 AM CDT MON JUN 14 2010

OKZ057-058-063-140830-
CRAIG OK-DELAWARE OK-OTTAWA OK-
227 AM CDT MON JUN 14 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN DELAWARE...CRAIG AND OTTAWA

AT 226 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHEAST OF WELCH TO 2 MILES WEST OF BIG
CABIN...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...CLEORA...GROVE...BERNICE...MIAMI...
COMMERCE...AFTON...FAIRLAND...NARCISSA...WYANDOTTE...QUAPAW...
PICHER...VINITA...KETCHUM...BIG CABIN...WHITE OAK...BLUEJACKET AND
WELCH.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50
MPH...WITH STRONGEST WINDS ARRIVING AHEAD OF THE HEAVY RAINFALL.

LAT...LON 3652 9462 3652 9533 3700 9529 3699 9461
TIME...MOT...LOC 0726Z 275DEG 26KT 3696 9501 3654 9525

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 10:16 PM CDTSpecial Weather StatementTSAKay59 min
Jun 13, 11:32 PM CDTSpecial Weather StatementTSAOsage43 min
Jun 14, 12:06 AM CDTSpecial Weather StatementTSAWashington54 min
Jun 14, 2:27 AM CDTSpecial Weather StatementTSACraig, Ottawa63 min
Jun 14, 8:05 AM CDTRiver Flood AdvisoryTSAOsage, Pawnee54 hr
Jun 14, 8:52 AM CDTFlash Flood WarningTSACreek, Osage, Pawnee, Tulsa, Washington6 hr
Jun 14, 11:30 AM CDTFlash Flood WarningTSACreek, Okmulgee, Rogers, Tulsa, Wagoner4 hr
Jun 14, 12:34 PM CDTRiver Flood WarningTSAOsage14 hr
Jun 14, 12:34 PM CDTRiver Flood WarningTSAOsage, Tulsa38 hr
Jun 14, 12:34 PM CDTRiver Flood WarningTSATulsa38 hr
Jun 14, 12:44 PM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner2 hr
Jun 14, 2:13 PM CDTRiver Flood WarningTSAWashington24 hr
Jun 14, 2:13 PM CDTRiver Flood WarningTSARogers, Tulsa42 hr
Jun 14, 2:19 PM CDTRiver Flood WarningTSACreek32 hr
Jun 14, 2:52 PM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee, Sequoyah40 min
Jun 14, 3:50 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah40 min
Jun 14, 5:55 PM CDTSevere Thunderstorm WarningTSAPittsburg65 min
Jun 14, 6:42 PM CDTAreal Flood AdvisoryTSAPittsburg63 min
Jun 14, 6:46 PM CDTSpecial Weather StatementTSALatimer44 min
Jun 14, 6:52 PM CDTSevere Thunderstorm WarningTSALatimer, McIntosh, Pittsburg38 min

Nearby

Flash Flood Warnings in Oklahoma, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.